3 doctors weighed in:

Why is my skin getting thinner and damages easily?

3 doctors weighed in
Dr. Jerome Litt
Dermatology
1 doctor agrees

In brief: THIN SKIN

This depends upon age, sun exposure, and some medications you may be taking.
Older people, mainly caucasians, who have been out in the sun for many years, will notice skin thinning. Some medications, such as Aspirin and Coumadin (warfarin) to name a few, will occasionally "damage" the skin with bruises.

In brief: THIN SKIN

This depends upon age, sun exposure, and some medications you may be taking.
Older people, mainly caucasians, who have been out in the sun for many years, will notice skin thinning. Some medications, such as Aspirin and Coumadin (warfarin) to name a few, will occasionally "damage" the skin with bruises.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Soroosh Armandi
Anti-Aging Medicine

In brief: Different causes

Im going to mention top 2 reasons and leave out a whole bunch of other dx.
One top reason is a thyroid issue, especially low thyroid. If youre a female low Progesterone levels can cause this!

In brief: Different causes

Im going to mention top 2 reasons and leave out a whole bunch of other dx.
One top reason is a thyroid issue, especially low thyroid. If youre a female low Progesterone levels can cause this!
Dr. Soroosh Armandi
Dr. Soroosh Armandi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors